# SDR SIMA20170226001

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 16,076 hours, 11,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STEP SIDE SKIN HAS A CRACK AT PREVIOUS REPAIR BETWEEN TOP STEP AND MID-TOP STEP   REPAIRED  IAW SRM 51-11-04-201-004.
